MathSciNet Relay Station
MathSciNet bibliographic data
MR1628244 (99g:46089) 46L50 (60F99)
Hora, Akihito Central limit theorems and asymptotic spectral analysis on large graphs. Infin. Dimens. Anal. Quantum Probab. Relat. Top. 1 (1998), no. 2, 221–246.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement